| Catalog Number |
00MLX |
| Medical Device Problem Code |
Smoking (1585)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
A facility reported that the mlx 300w xenon lightsource (00mlx) makes a burning smell when the light was turned on.The device was not in contact with a patient; no patient injury or surgical delay has been reported.
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.